# SDR CA120314003

- Difficulty date: February 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 19,764 hours
- Engine: Ge CF348C5
- System (JASC): 2215 · Autopilot Main Servo
- Part: Aileron Sys
- Condition: Binding
- Location: Autopilot
- Part time: 20,112 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW RECEIVED A AP RIGHT WING DOWNÏ¿½ CAUTION MESSAGE AND THE A/C CONTINUED IN THE LH TURN. THE CREW RETRACTED THE FLIGHT SPOILERS AS THEY WERE DEPLOYED AT THE TIME AND THEN THE AP DISENGAGED ITSELF. AT THIS POINT THE CREW NOTED THAT THEY HAD A ROLL CONTROL JAM. THE CREW WAS ABLE TO MANUALLY Ï¿½BREAKÏ¿½ THE JAM AND THEY HEARD A LOUD MECHANICAL POP WHEN THE JAM BROKE FREE. THE CREW DID NOT PULL THE ROLL DISCONNECT HANDLE. THE CONTROLS OPERATED NORMALLY AFTER THE JAM WAS CLEARED AND THEY LANDED UNEVENTFULLY. PRIOR TO DEPARTURE THE WEATHER WAS VERY HUMID BUT NOT RAINING AND THEY DID NOT ENCOUNTER ICING ENROUTE. THE ENROUTE OAT WAS ABOUT MINUS 50 C. MAINTENANCE INSPECTED THE ROLL CONTROL SYSTEM WITH NO FAULTS FOUND. THE INSTRUCTIONS IN BOMBARDIER SERVICE LETTER CRJ700/705/900-SL-22-004 WERE CARRIED OUT AND THE AILERON SERVO AND MOUNTING PLATE ASSY WAS LUBRICATED AS PER THE AMM. THE A/C WAS RETURNED TO SERVICE AND HAS HAD NO REOCCURRENCE OF THE ISSUE.
